RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Tsybulya, Liliya Mikhaylovna

Statistics Math-Net.Ru
Total publications: 5
Scientific articles: 5

Number of views:
This page:152
Abstract pages:1280
Full texts:390
References:177
Speciality: 01.01.06 (Mathematical logic, algebra, and number theory)
E-mail:

http://www.mathnet.ru/eng/person32353
List of publications on Google Scholar
List of publications on ZentralBlatt

Publications in Math-Net.Ru
2010
1. A. V. Grishin, L. M. Tsybulya, A. A. Shokola, “On $T$-spaces and relations in relatively free, Lie nilpotent, associative algebras”, Fundam. Prikl. Mat., 16:3 (2010),  135–148  mathnet  mathscinet  elib; J. Math. Sci., 177:6 (2011), 868–877  scopus
2009
2. A. V. Grishin, L. M. Tsybulya, “On the structure of a relatively free Grassmann algebra”, Fundam. Prikl. Mat., 15:8 (2009),  3–93  mathnet  mathscinet  elib; J. Math. Sci., 171:2 (2010), 149–212  scopus
3. A. V. Grishin, L. M. Tsybulya, “On the multiplicative and $T$-space structure of the relatively free Grassmann algebra”, Mat. Sb., 200:9 (2009),  41–80  mathnet  mathscinet  zmath  elib; Sb. Math., 200:9 (2009), 1299–1338  isi  elib  scopus
2008
4. L. M. Tsybulya, “Theorems on equalization and monomiality in a relatively free Grassmann algebra”, Fundam. Prikl. Mat., 14:5 (2008),  197–218  mathnet  mathscinet  elib; J. Math. Sci., 163:6 (2009), 759–773  elib  scopus
5. A. V. Grishin, L. M. Tsybulya, “Two theorems on the structure of a relatively free Grassmann algebra”, Uspekhi Mat. Nauk, 63:4(382) (2008),  181–182  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 63:4 (2008), 782–784  isi  elib  scopus

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020